# SDR S1F2004F00001

- Difficulty date: February 11, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N87RG
- Make and model: Beech 58
- Aircraft serial: TH1886
- Engine: Cont IO550*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 9536001215
- Condition: Mismanufactured
- Location: W23
- Part time: 679 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSS BAR ON EXTERNAL SUPPLY NEGETIVE POST HAD NO GROUND.  BUS BAR HAD MASKING TAPE ON IT WHEN FACTORY HAD PAINTED IT AND INSTALLED WITHOUT REMOVING TAPE.  THEREFORE NO GROUND FOR EXTERNAL SUPPLY.
